Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the topological stable rank of an ideal


Authors: You Qing Ji and Yuan Hang Zhang
Journal: Proc. Amer. Math. Soc. 139 (2011), 3999-4002
MSC (2010): Primary 46L80, 46L85, 19B10
DOI: https://doi.org/10.1090/S0002-9939-2011-10993-6
Published electronically: March 25, 2011
MathSciNet review: 2823045
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if $ \mathfrak{J}$ is an ideal of a Banach algebra $ \mathfrak{A}$, then the left (right) topological stable rank of $ \mathfrak{J}$ is no greater than the left (right) topological stable rank of $ \mathfrak{A}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46L80, 46L85, 19B10

Retrieve articles in all journals with MSC (2010): 46L80, 46L85, 19B10


Additional Information

You Qing Ji
Affiliation: Department of Mathematics, Jilin University, Changchun 130012, People’s Republic of China
Email: jiyq@jlu.edu.cn

Yuan Hang Zhang
Affiliation: Institute of Mathematics, Jilin University, Changchun 130012, People’s Republic of China
Email: zhangyuanhang0229@126.com

DOI: https://doi.org/10.1090/S0002-9939-2011-10993-6
Keywords: Topological stable rank, ideal
Received by editor(s): August 14, 2010
Received by editor(s) in revised form: September 21, 2010
Published electronically: March 25, 2011
Additional Notes: This work was supported by the NNSF of China (10971079, 11026038) and the Basic Research Foundation of Jilin University (201001001).
Communicated by: Marius Junge
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.